# SDR 9603702204

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U10955
- Condition: Malfunctioned
- Location: Nr 2 Le Slat
- Part time: 46,585 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB UPON FLAP RETRACTION, THE NR 2 LEADING EDGE FLAP WOULD NOT RETRACT.  CYCLED FLAPS TO NO AVAIL.  CREW DECLARED A YELLOW EMERGENCY AND JETTISONED 20,000 POUNDS OF FUEL.  AIRCRAFT RETURNED TO TPA WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 LEADING EDGE SLAT VALVE AND ACTUATOR.  LEAK AND OPERATIONAL CHECK WERE SATISFACTORY.  PART TOTAL CYCLES, 32,960.
